Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3Vol.12 No.4
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 10(May, 2022) No 3

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Three-Dimensional Control Charts for Regulating Processes Described by a Two-Dimensional Normal Distribution

Kamola Saxibovna Ablazova

[Abstract] [Full Text] [Full Article - PDF] pp. 463 - 467

DOI: 10.13189/ms.2022.100301

The Relative (Co)homology Theory through Operator Algebras

M. Kozae, Samar A. Abo Quota, Alaa H. N.

[Abstract] [Full Text] [Full Article - PDF] pp. 468 - 476

DOI: 10.13189/ms.2022.100302

On Some Properties of Fabulous Fraction Tree

A. Dinesh Kumar, R. Sivaraman

[Abstract] [Full Text] [Full Article - PDF] pp. 477 - 485

DOI: 10.13189/ms.2022.100303

Half-Sweep Refinement of SOR Iterative Method via Linear Rational Finite Difference Approximation for Second-Order Linear Fredholm Integro-Differential Equations

Ming-Ming Xu, Jumat Sulaiman, Nur Afza Mat Ali

[Abstract] [Full Text] [Full Article - PDF] pp. 486 - 497

DOI: 10.13189/ms.2022.100304

Half-Space Model Problem for Navier-Lamé Equations with Surface Tension

Sri Maryani, Bambang H Guswanto, Hendra Gunawan

[Abstract] [Full Text] [Full Article - PDF] pp. 498 - 514

DOI: 10.13189/ms.2022.100305

()-Anti-Intuitionistic Fuzzy Soft b-Ideals in BCK/BCI-Algebras

Aiyared Iampan, M. Balamurugan, V. Govindan

[Abstract] [Full Text] [Full Article - PDF] pp. 515 - 522

DOI: 10.13189/ms.2022.100306

On Invariants of Surfaces with Isometric on Sections

Sharipov Anvarjon Soliyevich, Topvoldiyev Fayzulla Foziljonovich

[Abstract] [Full Text] [Full Article - PDF] pp. 523 - 528

DOI: 10.13189/ms.2022.100307

Three-Point Block Algorithm for Approximating Duffing Type Differential Equations

Ahmad Fadly Nurullah Rasedee, Mohammad Hasan Abdul Sathar, Najwa Najib, Nurhidaya Mohamad Jan, Siti Munirah Mohd, Siti Nor Aini Mohd Aslam

[Abstract] [Full Text] [Full Article - PDF] pp. 529 - 541

DOI: 10.13189/ms.2022.100308

On Generalized Bent and Negabent Functions

Deepmala Sharma, Sampada Tiwari

[Abstract] [Full Text] [Full Article - PDF] pp. 542 - 548

DOI: 10.13189/ms.2022.100309

Pricing of A European Call Option in Stochastic Volatility Models

Said Taoufiki, Driss Gretete

[Abstract] [Full Text] [Full Article - PDF] pp. 549 - 553

DOI: 10.13189/ms.2022.100310

Parameter Estimation for Additive Hazard Model Recurrent Event Using Counting Process Approach

Triastuti Wuryandari, Gunardi, Danardono

[Abstract] [Full Text] [Full Article - PDF] pp. 554 - 561

DOI: 10.13189/ms.2022.100311

Traumatic Systolic Blood Pressure Modeling: A Spectral Gaussian Process Regression Approach with Robust Sample Covariates

David Kwamena Mensah, Michael Arthur Ofori, Nathaniel Howard

[Abstract] [Full Text] [Full Article - PDF] pp. 562 - 574

DOI: 10.13189/ms.2022.100312

Comparison between The Discrimination Frequency of Two Queueing Systems

Said Taoufiki, Jamal El Achky

[Abstract] [Full Text] [Full Article - PDF] pp. 575 - 581

DOI: 10.13189/ms.2022.100313

The Radii of Starlikeness for Concave Functions

Munirah Rossdy, Rashidah Omar, Shaharuddin Cik Soh

[Abstract] [Full Text] [Full Article - PDF] pp. 582 - 587

DOI: 10.13189/ms.2022.100314

Weibull Distribution as the Choice Model for State-Specific Failure Rates in HIV/AIDS Progression

Nahashon Mwirigi, Stanley Sewe, Mary Wainaina, Richard Simwa

[Abstract] [Full Text] [Full Article - PDF] pp. 588 - 602

DOI: 10.13189/ms.2022.100315

Simulation Study of Bayesian Hurdle Poisson Regression on the Number of Deaths from Chronic Filariasis in Indonesia

Nur Kamilah Sa'diyah, Ani Budi Astuti, Maria Bernadetha T. Mitakda

[Abstract] [Full Text] [Full Article - PDF] pp. 603 - 609

DOI: 10.13189/ms.2022.100316

A Descent Conjugate Gradient Method With Global Converges Properties for Non-Linear Optimization

Salah Gazi Shareef

[Abstract] [Full Text] [Full Article - PDF] pp. 610 - 614

DOI: 10.13189/ms.2022.100317

Likelihood and Bayesian Inference in the Lomax Distribution under Progressive Censoring

A. Baklizi, A. Saadati Nik, A. Asgharzadeh

[Abstract] [Full Text] [Full Article - PDF] pp. 615 - 623

DOI: 10.13189/ms.2022.100318

Exact Run Length Computation on EWMA Control Chart for Stationary Moving Average Process with Exogenous Variables

Wannaphon Suriyakat, Kanita Petcharat

[Abstract] [Full Text] [Full Article - PDF] pp. 624 - 635

DOI: 10.13189/ms.2022.100319

Comparison of Non-Preemptive Priority Queuing Performance Using Fuzzy Queuing Model and Intuitionistic Fuzzy Queuing Model with Different Service Rates

S. Aarthi, M. Shanmugasundari

[Abstract] [Full Text] [Full Article - PDF] pp. 636 - 646

DOI: 10.13189/ms.2022.100320

On Subclasses of Uniformly Convex Spriallike Function Associated with Poisson Distribution Series

K.Marimuthu, J.Uma

[Abstract] [Full Text] [Full Article - PDF] pp. 647 - 652

DOI: 10.13189/ms.2022.100321

A Bounded Maximal Function Operator and Its Acting on Functions

Raghad S.Shamsah

[Abstract] [Full Text] [Full Article - PDF] pp. 653 - 658

DOI: 10.13189/ms.2022.100322

Statistical Inference of Modified Kies Exponential Distribution Using Censored Data

Fathy H. Riad

[Abstract] [Full Text] [Full Article - PDF] pp. 659 - 669

DOI: 10.13189/ms.2022.100323

Simulation-Based Assessment of the Effectiveness of Tests for Stationarity

Vasile-Alexandru Suchar, Luis Gustavo Nardin

[Abstract] [Full Text] [Full Article - PDF] pp. 670 - 683

DOI: 10.13189/ms.2022.100324

The -prime Radicals in Posets

J.Catherine Grace John, B.Elavarasan

[Abstract] [Full Text] [Full Article - PDF] pp. 684 - 689

DOI: 10.13189/ms.2022.100325

Form Invariance - An Alternative Answer to the Measurement Problem of Item Response Theory

Henrik Bernshausen, Christoph Fuhrmann, Hanns-Ludwig Harney, Klaus Harney, Andreas Muller

[Abstract] [Full Text] [Full Article - PDF] pp. 690 - 700

DOI: 10.13189/ms.2022.100326